| Catalog Number |
PTA5-35-80-4-4.0 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/23/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The balloon did not inflate during an sfa (superficial femoral artery), and it was noted that the catheter lost liquid.It was further confirmed that there was a pinhole leak in the balloon.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.